# SDR SIMA20220517004

- Difficulty date: May 17, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr19-20
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LH FLOOR BEAM CORRODED JUST FWD OF LH LOWER SEAT TRACK. (LEVEL 2 CORROSION) -C/A-PERFORMED CUTOUT AS REQUIRED AND FABRICATED AND INSTALLED DOUBLER AND FILLER FOR REPAIR OF FWD GALLEY LH FLOOR BEAM JUST FWD OF LH LOWER SEAT TRACK IAW ERS-EJ-53MR-4547
